# SDR 2002F00284

- Difficulty date: December 3, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N160AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1217
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

DURING TAKEOFF, ON CLIMB-OUT HAD EXCESSIVE FUEL FLOW ON NR 1 ENGINE.  TOWER CALLED AND SAID VAPORS TRAILS WERE NOTED FROM NR 1.  SCANNED NR 1 AND SAW FLUID.  LEVELED OFF AND PULLED POWER BACK.  FUEL LEAK STOPPED.  DUMPED FUEL PRIOR TO LANDING.  REMOVED AND REPLACED FUEL TUBE ASSEMBLY, HP TUBE FROM DISCONNECT TO MANIFOLD IAW EM 72-00-41, OPS CHECK GOOD.  NO LEAKS NOTED.  (M)
